# SDR SWIA202054622

- Difficulty date: November 3, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LOWER SKIN PANEL EXTERNAL REPAIR DOUBLER/TRIPLER BETWEEN FS 969 AND FS 985 AT STRINGER 27 IS CHAFED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW REPAIR PARTS AT THE FUSELAGE LOWER SKIN PANEL BETWEEN FS 969 AND FS 985 AT STRINGER 27, REF REO AND CRJ700 SRM.  PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.
